# SDR DALA2024083008571

- Difficulty date: August 28, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 91,940 hours, 42,640 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Nr 3 Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3223 - ATB - DUE TO RT SPOILER #3 INDICATION ISSUE. CORRECTIVE ACTION: DEFERRED SPOILERS PER MEL. (LP: 5140096)
